Nutrition Community
stevia & diarrhea
About This Community:

This patient support community is for discussions relating to nutrition, a balanced diet, calories, cholesterol, diet and disease, food preparation, vegetarian diet, and vitamins and minerals.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

stevia & diarrhea

Hi, Has anybody experienced diarrhea after using stevia ? thanks.
Tags: diarrhea
Related Discussions
7 Comments Post a Comment
Blank
Avatar_n_tn
I had intense cramping and diarrhea for 4 hours straight!  I never want to go through that again!
Blank
Avatar_n_tn
I can't say for sure that it was the stevia - could've been some bad spaghetti...but I have never had such bad diarrhea in my life.  I actually passed out afterward it was so severe.  It took all my strength just to stay on the toilet.  It was horrible!
Blank
Avatar_n_tn
I have had horrible diarrhea, cramps, bloating and general abdominal pain when using stevia. I have stopped using it and after the symptoms disappeared tried it again with the same results. It is definitely the stevia. I did not realize that the pain and sickness was related to the stevia until it had happened several times.
Blank
Avatar_n_tn
I've had horrid diarrhea when using anything with Splenda in it.  We're doing the Metabolism B plan and the only real 'sweets' that we can grab on the run is something like the sugar-free popcycles or dreamcycles.  Well, I can have one after dinner and wake up at 3 AM with screaming diarrhea.  So now switching to stevia and making my own light desserts to see how it goes.
Blank
1233541_tn?1267717314
Like others, I experienced severe abdominal pain, gas, bloating and explosive diarrhea. I also experienced an aftertaste... I am disappointed bc I have the intestinal side effects from other sweeteners and I was hoping this one was different. Oh well!!
Blank
Avatar_m_tn
I started taking stevia in my coffe a week ago and I've been having diarrhea ever since. I wasn't sure if it was the stevia because I've done some changes in my eating habits, but after checking all of them, I've come to the conclusion that's Stevia the culprit.
Good bye Stevia, I think I'll go back to nice old sugar. All the sweeteners seem to have a problem.
Blank
Avatar_m_tn
I have experienced intestinal problems with Splenda and Stevia products. My symptoms are gas, bloating, intestinal discomfort and diarhhea.  There must be something in both products that doesn't agree with my system. For some reason, aspartame does not bother me. Bummer - there are so many diet beverages and other products with Splenda, and I love Sobe Life Water 0 calorie, but unfortunately it contains Truvia (stevia).  It's not worth the discomfort.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Nutrition Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Healthy Living Answerers
1236893_tn?1408490528
Blank
gymdandee
NJ
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand